MAUDE Adverse Event Report: 3M ESPE DENTAL PRODUCTS-IRVINE 3M CLINPRO SEALANT

3M ESPE DENTAL PRODUCTS-IRVINE 3M CLINPRO SEALANT
Model Number 12627
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Pain (1994)
Date of Event 01/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier, sex, weight, ethnicity, race: no information was provided.The sample was not returned for evaluation.The root cause was unable to be determined without the sample.3m will continue to monitor.The product ifu for 3m¿ clinpro¿ sealant does contain instructions on how to prepare the product for use, including to twist a disposable dispensing tip securely onto the syringe, to express a small amount of material onto a mixpad to assure the delivery system is not clogged.
 
Event or Problem Description
A dentist reported that a pediatric patient swallowed a 3m¿ clinpro¿ sealant syringe dispensing tip during the fourth placement from a single syringe on (b)(6) 2020.Three other placements were completed during the same dental appointment without issue.The dentist informed 3m that the tip had not been rechecked during the sealing of the teeth and the sealant wasn't hard to express.An x-ray was taken at an emergency room the same day the tip was swallowed.Colon pain was experienced by the patient the next day and a ct scan was performed that showed no damage to the gastrointestinal tract.The dispensing tip was excreted on (b)(6) 2020.No further consequences were reported.

Brand Name
3M CLINPRO SEALANT
Common Device Name
SEALANT
Manufacturer (Section D)
3M ESPE DENTAL PRODUCTS-IRVINE
2111 mcgaw avenue
irvine CA 92614
MDR Report Key9655894
Report Number3005174370-2020-00001
Device Sequence Number2824306
Product Code EBC
UDI-Device Identifier30605861034556
UDI-Public30605861034556
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K992326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number12627
Device Catalogue Number12627
Device Lot NumberNA74760
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date01/31/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 YR